# SDR COMA9860241

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864806
- Condition: Malfunction
- Location: Avionics
- Part time: 6,841 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WILL NOT EXTEND.  USED FREE FALL SYSTEM TO LOWER GEAR.  REPLACED THE PSEU.
